# SDR PCAA0211133

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 24,443 hours, 26,857 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: G831810A
- Part serial: 5078
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 24,437 hours, 26,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING HISTORY OF HYDRAULIC FLUID LEAKING IN LEFT GEARWELL, LEFT FORWARD HYDRAULIC QUANTITY LIMITING VALVE WAS FOUND CRACKED.  VALVE WAS REPLACED IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL.  AIRCRAFT RETURNED TO SERVICE.
